# SDR SWAA2020051845110

- Difficulty date: April 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241EF IS DAMAGED AT AFT OUTBD INSERT. / PASSENGER CABIN FLOOR BOARD 241EF WITH DAMAGED AT AFT OUTBD INSERT WAS REPLACED WITH A NEWLY FABRICATED FLOOR BOARD USING BMS 4-23 TY2 LOT# 1399953-1; BMS 5-107 LOT# AK9FP3008K DUE TO AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0. PARA.1.A.NOTE; 4;5;S.(1); DWG 144A5810-129.
